Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 247, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 19, 2011, 8:46 AM EDT for Carroll County, Gallatin County, Owen County, Kentucky; Switzerland County, Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2011, 8:46 AM EDT (12:46 UTC)
- Expired
- Jun 19, 2011, 9:30 AM EDT
- In force
- 44 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Switzerland County, IN, Carroll County, KY, Gallatin County, KY, Owen County, KY
The radar
The Louisville radar (KLVX), 109 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
976
WUUS51 KILN 191246
SVRILN
INC155-KYC041-077-187-191330-
/O.NEW.KILN.SV.W.0247.110619T1246Z-110619T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
846 AM EDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTHERN KENTUCKY...
SOUTHWESTERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
OWEN COUNTY IN NORTHERN KENTUCKY...
SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
* UNTIL 930 AM EDT.
* AT 843 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 19 MILES WEST OF AVONBURG TO 10 MILES
SOUTH OF INTERSTATE 71 AT MILE MARKER 40...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARROLLTON...
VEVAY...
OWENTON...
WARSAW...
IN ADDITION...LOCUST...PRESTONVILLE...ENGLISH...GENERAL BUTLER STATE
PARK...LANGSTAFF...WORTHVILLE...BRAYTOWN AND GRATZ ARE NEAR THE PATH
OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 40 AND 62 IN KENTUCKY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3837 8490 3842 8489 3842 8495 3851 8499
3851 8503 3856 8501 3859 8509 3858 8522
3874 8534 3874 8526 3870 8521 3893 8520
3893 8514 3890 8513 3890 8494 3867 8478
3862 8477 3844 8461 3838 8469
TIME...MOT...LOC 1246Z 254DEG 26KT 3889 8549 3845 8515
$$2 follow-up statements
557
WWUS51 KILN 191301
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 AM EDT SUN JUN 19 2011
INC155-KYC041-077-187-191330-
/O.CON.KILN.SV.W.0247.000000T0000Z-110619T1330Z/
SWITZERLAND IN-OWEN KY-CARROLL KY-GALLATIN KY-
901 AM EDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EDT
FOR SOUTHWESTERN GALLATIN...CARROLL...OWEN AND SWITZERLAND
COUNTIES...
AT 857 AM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MOOREFIELD TO GRATZ...MOVING EAST
AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
VEVAY...OWENTON AND WARSAW.
IN ADDITION...EAGLE STATION...GHENT...WHEATLEY...MONTEREY...MOUNT
STERLING...FAIRVIEW...CARSON AND SANDERS ARE NEAR THE PATH OF THESE
STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3837 8490 3842 8489 3842 8495 3851 8499
3851 8503 3856 8501 3859 8509 3858 8522
3874 8534 3874 8526 3870 8521 3893 8520
3893 8514 3890 8513 3890 8494 3867 8478
3862 8477 3844 8461 3838 8469
TIME...MOT...LOC 1301Z 254DEG 26KT 3885 8515 3845 8491
$$787
WWUS51 KILN 191321
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
921 AM EDT SUN JUN 19 2011
INC155-KYC041-077-187-191331-
/O.EXP.KILN.SV.W.0247.000000T0000Z-110619T1330Z/
SWITZERLAND IN-OWEN KY-CARROLL KY-GALLATIN KY-
921 AM EDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GALLATIN...
CARROLL...OWEN AND SWITZERLAND COUNTIES WILL EXPIRE AT 930 AM EDT...
THE THUNDERSTORMS ARE MOVING OUT OF THE WARNED AREA AND HAVE
WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3837 8490 3842 8489 3842 8495 3851 8499
3851 8503 3856 8501 3859 8509 3858 8522
3874 8534 3874 8526 3870 8521 3893 8520
3893 8514 3890 8513 3890 8494 3867 8478
3862 8477 3844 8461 3838 8469
TIME...MOT...LOC 1321Z 254DEG 26KT 3889 8497 3849 8473
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:56 AM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 19, 6:56 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 656 AM EDT SUN JUN 19 2011 .SYNOPSIS... A WARM FRONT WILL LIFT SLOWLY NORTHEAST FROM THE LOWER OHIO AND TENNESSEE RIVER VALLEYS TO THE SOUTHERN GREAT LAKES THROUGH MONDAY NIGHT. THIS FRONT WILL INTERACT WITH EMBEDDED WEATHER DISTURBANCES ALOFT TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS. WEAK HIGH PRESSURE WILL BUILD INTO THE REGION ON TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... IT WILL BE ANOTHER COMPLEX AND CHALLENGING WEATHER FORECAST OVER THE NEXT 24 HOURS. SFC ANALYSIS THIS MORNING DEPICTED A WEAK FRONTAL BOUNDARY ACRS NRN INDIANA AND NRN OHIO. MEANWHILE...A WARM FRONT WAS DEVELOPING OVER THE LOWER OHIO AND TENNESSEE RIVER VALLEYS. MODELS CONTINUE TO DIFFER ON THE STRENGTH AND TIMING OF UPR LVL S/WVS EMBEDDED IN THE QUASI ZONAL FLOW ALOFT. HAVE BASED THE NEAR TERM FORECAST ON A BLEND OF THE RUC/GFS/ECMWF WHICH PUSH A S/WV ACRS THE MIDDLE OHIO RIVER VALLEY FROM LATE THIS MORNING INTO EARLY THIS EVENING. THIS FEATURE SHOULD BRING THE LIKELIHOOD OF SHOWERS AND THUNDERSTORMS TO SRN ZONES. FOR NRN LOCATIONS...THE PROXIMITY OF STALLED OUT WEAK FRONTAL BOUNDARY MAY ALSO INDUCE CONVECTIVE DEVELOPMENT...SO HAVE KEPT POPS IN THE LIKELY CATEGORY. RADAR TRENDS AND LATER MODEL GUIDANCE WILL HAVE TO BE USED TO FINE TUNE THE FORECAST SHOULD THE PCPN EVENT BECOME MORE OR LESS PRONOUNCED THAN CURRENT THINKING. IF PCPN OCCURS FROM LATE THIS MORNING INTO THE AFTN HOURS...THE PROSPECTS FOR WIDESPREAD SEVERE WEATHER WILL LIKELY BE SLIM. HOWEVER...ONE STILL CAN NOT RULE OUT AN ISOLATED SEVERE THUNDERSTORM DURING THE PERIOD. FOR TONIGHT...EXITING S/WV SHOULD DECREASE THE AREAL COVERAGE IN SHOWERS/STORMS ACRS THE ERN CWFA. AFOREMENTIONED WARM FRONT WILL CONTINUE TO SLOWLY PIVOT NE TOWARD THE CWFA. THE APPROACH OF THIS FRONT IN CONJUNCTION WITH A NOCTURNAL LLJ...MAY RESULT IN A HIGHER THREAT FOR SHOWERS/STORMS ACRS THE SWRN CWFA. GIVEN CLOUDS AND PCPN...HAVE GONE WITH HIGHS NEAR 80 DEGREES TODAY. OVERNIGHT LOWS SHOULD GENERALLY FALL INTO THE MID 60S TO NEAR 70 DEGREES. && .SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/... A MID LVL RIDGE WILL BUILD NORTHWARD TOWARD THE OHIO VALLEY ON MONDAY...CAUSING THE WARM FRONT TO LIFT NE AS WELL. IT LOOKS LIKE THIS FRONT WILL INTERACT WITH YET ANOTHER EMBEDDED S/WV ROTATING AROUND THE PERIPHERY OF THE BUILDING RIDGE TO KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS GOING. TEMPERATURES AGAIN WILL BE CLOUD AND PCPN DEPENDENT. HIGHS SHOULD RANGE FROM THE MID 80S NORTH TO NEAR 90 SOUTH. FOR MONDAY NIGHT...MID LVL RIDGE AXIS WILL TRAVERSE THE REGION. WARM FRONT IS EXPECTED TO HAVE MOVED NORTH OF THE REGION BY THIS TIME...BRINGING AN END TO THE SHOWER/THUNDERSTORMS THREAT. FOR TUESDAY INTO TUESDAY NIGHT...MID LVL RIDGE WILL MOVE OFF TO THE EAST. MEANWHILE...A DEEP UPR LVL TROF WILL SLOWLY PIVOT EAST ACRS THE NRN AND CNTRL SECTIONS OF THE PLAINS. TUESDAY WILL BE THE HOTTEST DAY OF THE WEEK WITH HIGHS MOSTLY IN THE LOWER 90S. THERE COULD STILL BE A POP UP AFTN SHOWER OR STORM ACRS WESTERN SECTIONS WHICH WILL BE MORE ON THE PERIPHERY OF RETREATING HIGH. CHANCES OF SHOWERS AND THUNDERSTORMS WILL INCREASE FROM THE WEST TUESDAY NIGHT AS COLD FRONT APPROACHES FROM THE WEST. && .LONG TERM /THURSDAY THROUGH SATURDAY/... LATEST LONG RANGE MODELS INDICATE THAT A COLD FRONT WILL NOW CROSS THE REGION DURING THE WEDNESDAY/WEDNESDAY NIGHT TIME FRAME. HAVE KEPT 50 POPS GOING DURING THIS PERIOD IN ASSOCIATION WITH FRONTAL PASSAGE. UPR LVL TROF TROUGH AXIS OVER THE UPPER MISSISSIPPI VALLEY WILL SHIFT EAST ACRS THE GREAT LAKES REGION THURSDAY THROUGH FRIDAY. THIS WILL KEEP THE WEATHER A LITTLE UNSETTLED DURING THE PERIOD. HAVE TRENDED TEMPS A LITTLE COOLER THROUGH THE END OF THE PERIOD AS A COOLER AIRMASS SETTLES IN BEHIND THE COLD FRONT. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... CONVECTIVE COMPLEX MOVING INTO SOUTHERN INDIANA WILL CONTINUE TRACKING EAST. THIS FEATURE IS NOW EXPECTED TO REACH THE CINCINNATI TAF SITES AFTER 9 AM...BRINGING MVFR TO IFR CONDITIONS AND GUSTY WINDS. HOWEVER...THE OVERALL TREND FOR THIS SYSTEM WILL BE A GRADUAL PROPAGATION OF THE STRONGER STORMS TO AN EAST- SOUTHEASTERLY DIRECTION. THIS SHOULD KEEP THE BIGGER IMPACTS AWAY FROM KDAY/KILN...ALTHOUGH THOSE SITES SHOULD STILL GET IN THE STRATIFORM RAIN. WILL CONTINUE THE PREVIOUS FORECAST OF SCATTERED SHOWERS AND THUNDERSTORMS IN THE AFTERNOON...BUT THIS SEEMS A BIT LESS CERTAIN AT THIS POINT...ESPECIALLY IN THE SOUTH. INSTEAD...IT MAY BE LINGERING EFFECTS FROM THE CURRENT CONVECTION THAT KEEP SHOWERS AND A FEW THUNDERSTORMS AROUND. BETTER CHANCES FOR AFTERNOON DEVELOPMENT MAY BE IN THE NORTH...WHERE INSTABILITY WILL GROW MORE DUE TO THE LACK OF EFFECTS FROM THIS MORNING SYSTEM. CONDITIONS TONIGHT LOOK TO BE MORE TRANQUIL AGAIN...BUT WITH THE THREAT OF FOG RETURNING AS SKIES CLEAR OUT. OUTLOOK...CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...HICKMAN/JGL AVIATION...HATZOS
Hazardous weather outlook, Jun 19, 7:05 AM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 705 AM EDT SUN JUN 19 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-061-070-071-077>079- 081-201115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-BUTLER- WARREN-HAMILTON-CLERMONT-BROWN-ADAMS- 705 AM EDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY AND TONIGHT. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREATS. HEAVY RAIN WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE POTENTIAL EXISTS FOR SEVERE THUNDERSTORMS TO OCCUR OVER THE AREA ON MONDAY AS A WAVE OF LOW PRESSURE RIPPLES ALONG A WARM FRONT. THE EXACT TIMING AND EXTENT IS STILL UNCERTAIN AT THIS TIME. IF SEVERE WEATHER MATERIALIZES...DAMAGING WINDS AND LARGE HAIL CAN BE EXPECTED. HEAVY RAIN WILL ALSO BE POSSIBLE AS A VERY MOIST AIRMASS WILL STILL BE IN PLACE. CONTINUE TO MONITOR LATER FORECASTS ON THIS CHANGEABLE WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON MONDAY. OHZ026-034-035-042>046-051>056-062>065-072>074-080-082-088-201115- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE-SCIOTO- 705 AM EDT SUN JUN 19 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY AND TONIGHT. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREATS. HEAVY RAIN WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE POTENTIAL EXISTS FOR SEVERE THUNDERSTORMS TO OCCUR OVER THE AREA ON MONDAY AS A WAVE OF LOW PRESSURE RIPPLES ALONG A WARM FRONT. THE EXACT TIMING AND EXTENT IS STILL UNCERTAIN AT THIS TIME. IF SEVERE WEATHER MATERIALIZES...DAMAGING WINDS AND LARGE HAIL CAN BE EXPECTED. HEAVY RAIN WILL ALSO BE POSSIBLE AS A VERY MOIST AIRMASS WILL STILL BE IN PLACE. CONTINUE TO MONITOR LATER FORECASTS ON THIS CHANGEABLE WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON MONDAY. HATZOS
In the hours before
Special weather statement, Jun 19, 6:07 AM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 607 AM EDT SUN JUN 19 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-191315- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 607 AM EDT SUN JUN 19 2011 ...PATCHY DENSE FOG THIS MORNING... FOG HAS DEVELOPED ACROSS THE REGION EARLY THIS MORNING. SOME OF THIS FOG WILL BE LOCALLY DENSE...WITH VISIBILITIES REDUCED TO BETWEEN ONE HALF MILE AND ONE QUARTER MILE. THOSE ON THE ROAD SHOULD ALLOW EXTRA TIME FOR DRIVING...AND SLOW DOWN TO ACCOUNT FOR REDUCED VISIBILITIES. HATZOS
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:16 AM EDT | Special Weather Statement | ILN | Grant, Pendleton | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.